# SDR FDEA201611244235

- Difficulty date: November 24, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N779FD
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 74,480 hours, 27,507 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION, FOUND LEFT ENTRY DOOR SLIDE PRESSURE NOT IN GREEN RANGE. IAW  AMM 25-66-01-6.
